Li-Lian Wang
Title
Cited by
Cited by
Year
Spectral Methods: Algorithms, Analysis and Applications
J Shen, T Tang, LL Wang
Springer Series in Computational Mathematics, Volume 41, 2011
14652011
Some recent advances on spectral methods for unbounded domains
J Shen, LL Wang
Communications in Computational Physics 5, 195-241, 2009
2122009
Jacobi approximations in non-uniformly Jacobi-weighted Sobolev spaces
BY Guo, LL Wang
Journal of Approximation Theory 128 (1), 1-41, 2004
1932004
Generalized Jacobi functions and their applications to fractional differential equations
S Chen, J Shen, LL Wang
Mathematics of Computation 85 (300), 1603-1638, 2016
1922016
Optimal spectral-Galerkin methods using generalized Jacobi polynomials
BY Guo, J Shen, LL Wang
Journal of Scientific Computing 27 (1), 305-322, 2006
1402006
Jacobi interpolation approximations and their applications to singular differential equations
BY Guo, LL Wang
Advances in Computational Mathematics 14 (3), 227-276, 2001
1012001
Generalized Jacobi polynomials/functions and their applications
BY Guo, J Shen, LL Wang
Applied Numerical Mathematics 59 (5), 1011-1028, 2009
992009
Generalized Laguerre interpolation and pseudospectral method for unbounded domains
BY Guo, LL Wang, ZQ Wang
SIAM Journal on Numerical Analysis 43 (6), 2567-2589, 2006
822006
Fourierization of the Legendre–Galerkin method and a new space–time spectral method
J Shen, LL Wang
Applied Numerical Mathematics 57 (5-7), 710-720, 2007
812007
Analysis of a spectral-Galerkin approximation to the Helmholtz equation in exterior domains
J Shen, LL Wang
SIAM Journal on Numerical Analysis 45 (5), 1954-1978, 2007
752007
Spectral approximation of the Helmholtz equation with high wave numbers
J Shen, LL Wang
SIAM Journal on Numerical Analysis 43 (2), 623-644, 2005
682005
Sparse spectral approximations of high-dimensional problems based on hyperbolic cross
J Shen, LL Wang
SIAM Journal on Numerical Analysis 48 (3), 1087-1109, 2010
652010
A well-conditioned collocation method using a pseudospectral integration matrix
LL Wang, MD Samson, X Zhao
SIAM Journal on Scientific Computing 36 (3), A907-A929, 2014
592014
A triangular spectral element method using fully tensorial rational basis functions
J Shen, LL Wang, H Li
SIAM Journal on Numerical Analysis 47 (3), 1619-1650, 2009
492009
Well-conditioned fractional collocation methods using fractional Birkhoff interpolation basis
Y Jiao, LL Wang, C Huang
Journal of Computational Physics 305, 1-28, 2016
362016
A Legendre-Gauss collocation method for nonlinear delay differential equations
ZQ Wang, LL Wang
Discrete & Continuous Dynamical Systems-B 13 (3), 685, 2010
362010
Analysis of spectral approximations using prolate spheroidal wave functions
LL Wang
Mathematics of Computation 79 (270), 807-827, 2010
352010
Analysis of transient electromagnetic scattering from a three-dimensional open cavity
P Li, LL Wang, A Wood
SIAM Journal on Applied Mathematics 75 (4), 1675-1699, 2015
342015
Sharp error bounds for Jacobi expansions and Gegenbauer--Gauss quadrature of analytic functions
X Zhao, LL Wang, Z Xie
SIAM Journal on Numerical Analysis 51 (3), 1443-1469, 2013
322013
Fast and accurate computation of time-domain acoustic scattering problems with exact nonreflecting boundary conditions
LL Wang, B Wang, X Zhao
SIAM Journal on Applied Mathematics 72 (6), 1869-1898, 2012
322012
The system can't perform the operation now. Try again later.
Articles 1–20